# SDR HALA201909200381

- Difficulty date: September 19, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 18,885 hours, 3,089 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 33324090001
- Part serial: 30136
- Condition: Malfunctioned
- Location: Apu
- Part time: 18,885 hours, 3,089 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - APU WILL NOT START ON 2 ATTEMPTS. NO N1 ROTATION - ECAM MESSAGE, APU FAULT - AUTO SHUTDOWN. // REPLACED STARTER PER A330 AMM 49-42-51, AND REPLACED FUSE PER A330 AMM 49-42-00. OPS AND LEAK CHECK GOOD. OK FOR SERVICE.
